# SDR AALA201912199015

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 2,351 hours, 715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Disconnected
- Location: Slide Inflation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING ACCOMPLISHMENT OF EA NO. 301374 WAS FOUND RT/INFLATION RESERVOIR WITH AN FITTING (V-NUT) DISCONNECTED FROM INFLATION CABLE LINKAGE ON RT/OFF WING ESCAPE SLIDE INFLATION SYSTEM. RE-INSTALLED AN FITTING ON OFF WING SLIDE (RT) INFLATION STORAGE CYLINDER IAW AMM 20-21-12.
